Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Pain in lower back, leg, thighs. Swelling in hands, feet. Taking lyrica, morphine, no relief. Solution?

Dr. I am taking Lyrica for the past two months, also Morphine 15mg. I m still having pain in my lower back, legs thights and from my waist down. My pain Dr. uped the dosage of the Morphine to 5 a day 2 in morning one at afternoon and 2 at night. My hands and feet swell . To start off with I went through the shots in the back for over three months. Then when finished. Still no relief, only more pain in the back and legs that before the shots. I will go to my Dr. on March 19th I do think that this regieme is not doing a thing for me.????????Allways want money
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Lower leg , back ,thaigh pain occurs when connective tissues and muscles along the edge of the shinbone become inflammed. This often occurs after running or jumping , especially on hard surfaces. The repetitive form overloads muscles and tendons.
Pain usually goes away with rest.
Apply wax content oil named Kunguliya thailam two times daily with hot water bath.
Answered: Wed, 29 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor